# SDR SWIA2020010947572

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT HANDLE RAIL CUP IS CORRODED. FLAGGED (C-CHECK) RO 01/07/2020  REMOVED AND REPLACED THE AFT HANDRAIL CUP WITH NEW LOCATED REF. CRJ 200 AND BOMBARDIER DWG. COMPLIED WITH SKY WEST M-337 FORM AND SKY WEST STRUCTURAL MAJOR REPAIR CARD.
